MAUDE Adverse Event Report: HALYARD HEALTH MIC* PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH MIC* PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7160-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for 0202691837 was reviewed and the product was produced according to product specifications.All information reasonably known as of 13 feb 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that the patient sustained an esophageal tear from the device bumper during peg tube placement.Two clips were placed to stop the bleeding.No further medical intervention was performed.The tube had been lubricated prior to placement.The procedure was completed, and the patient is stable and the peg tube is working without issue.The patient had no history of esophageal stricture, narrowing, or varices.The physician did not report seeing anything abnormal during tube placement.The customer reported that "the patient was older, so tissue is not as viable." the peg tube was placed due to the patient being unable to take anything by mouth.The patient was a female in her 80s, weight unknown.No further information has been provided.

Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7284003
Report Number3006646024-2018-00002
Device Sequence Number19116006
Product Code KNT
UDI-Device Identifier10680651409772
UDI-Public10680651409772
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2018
Device Model Number7160-20
Device Catalogue Number104097700
Device Lot Number0202691837
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;